# SDR AALA202306269663

- Difficulty date: June 25, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N339SU
- Make and model: Boeing 737823
- Aircraft serial: 44485
- Aircraft time: 7,315 hours, 2,726 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: 9002103505
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR HARD TO OPEN. REMOVED AND REPLACED COCKPIT DOOR LATCH.
